Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 10 people

I too have issues with sleeping at night. Stomach pain on my left side and back pain on my left side. (Flank pain) My doctor's have ruled out female issues and kidney stones. I have had kidney stones before. 3 yrs ago I had surgery for them. I understand the excruciating pain were it's unbearable. Have you gotten any answers for your pain while taking Topamax?
Reply

Loading...

I really am ready to cry after reading all of these side effects of Topamax. I stopped cold turkey, 5 days ago. Before stopping I have experienced the most severe abdominal pain I have ever had. I too like the young boy only have this of this pain at night while trying to sleep. The rest of the day I tolerate the stomach pain that's left over from the night.
If someone has answers I'd love to hear from you. I can't take this pain any longer.
Reply

Loading...

Have you been to your doctor's to find out why you're having the pain? I'm calling my doctor first thing tomorrow. Sleeping is so terrible while having pain ever night.
Reply

Loading...

I am sorry you are having so much pain - I do believe it damages the stomach lining. My pain is gradually getting better. Still have problems when I eat
Sleeping is difficult, but now I take gabapentin and it makes me sleep. Doesnt do anything for the tremors but it does help me sleep.
I hope your pain goes away fast
Reply

Loading...

My pain is also on the left. I also had a big kidney stone while on Topamax
Reply

Loading...

I tried going on it again as it stopped my tremors. But after ONE dose it burned horrible. So back to the tremors
Reply

Loading...

Actually, it IS a weight loss drug. Topamax combined with dextroamphetamine = Qsemia. When offered the option of limited mobility, diabetes, heart disease, gastric bypass, or medication, the medication is often a nice option. Not everyone responds to simple diet and exercise.
Reply

Loading...

Yes, agreed. I am on 200mg after gaining about 80 lbs. in two years with no explanation. Regular exercise several days a week and an excellent diet with reasonable portions, yet nothing can control it. Nothing wrong with my hormones, either, all of my blood work comes back normal. There is literally NOTHING to explain the weight gain. Went to Mayo, even. Nothing wrong with me except that I'm inexplicably fat and do not respond to diet and exercise, no matter how extreme. I've been exercising and watching what I eat constantly since this started and no matter what I do, I keep gaining consistently.

Unfortunately I don't respond to the Topamax, either. Two months and not an ounce lost, just brain fog, worsening depression, constant physical and mental exhaustion, nausea, and an inability to eat very much at all (which STILL does not result in weight loss).
Reply

Loading...

Stop taking Topomax for weight loss!! That is not what its for!! For people like me with seziures and migraines that is an insult... The side affects are bad but not intended to help you with your body image
Reply

Loading...

Wow - I thought I was going crazy and basically sure I had cancer or something until reading these posts. I have only been on 50mg of Topamax for 6 weeks but definitely feel sick, diarrhea and stomach aches, no appetite and bad headaches. I am now tapering off of it - still not feeling great, but hoping for the best. I need my life back. This was no way to live.
Reply

Loading...

Thanks for your post. You are one of many. Welcome to the club.
Reply

Loading...

Is anyone taking Inderal for tremmors ?
Any side affects? I was taking Gabapentin with Inderal but it seems to make me grouchy and have blurred vision. Anyone have any input?
Reply

Loading...